# SDR SWAA2021112446450

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737
- Aircraft serial: 29811
- Aircraft time: 68,455 hours, 40,247 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LFT MLG FWD TRUNNION SUPPORT FITTING; LOWER O/B LUG (#3) BORE HAS EVIDENCE OF CORROSION ; LFT MLG FWD TRNNION SPPORT FITTING; LOWER O LG (#3) ORE HAS EVIDENCE OF CORROSION / [01] REPAIRED PER EA 1-A57-3246 REV 14
